# SDR SWAA2022041983089

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS986.5 ; LBL43 AND WL208.1 AT AFT GALLEY AREA 2022-122324 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[03] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 2000053402; DUE DATE: 23-APR-22.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5 ; LBL43 AND WL208.1 AT AFT GALLEY AREA IAW WIP1 22-153-00876-WIP1. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
